Skip to main content Accessibility help
×
Home
Hostname: page-component-768ffcd9cc-x2fkq Total loading time: 0.802 Render date: 2022-12-06T10:12:20.973Z Has data issue: true Feature Flags: { "useRatesEcommerce": false } hasContentIssue true

14 - Ramsey Classes with Closure Operations (Selected Combinatorial Applications)

Published online by Cambridge University Press:  25 May 2018

Jan Hubička
Affiliation:
Computer Science Institute of Charles University (IUUK), Charles University, 11800 Praha, Czech Republic
Jaroslav Nešetřil
Affiliation:
Computer Science Institute of Charles University (IUUK), Charles University, 11800 Praha, Czech Republic
Steve Butler
Affiliation:
Iowa State University
Joshua Cooper
Affiliation:
University of South Carolina
Glenn Hurlbert
Affiliation:
Virginia Commonwealth University
Get access

Summary

Image of the first page of this content. For PDF version, please use the ‘Save PDF’ preceeding this image.'
Type
Chapter
Information
Connections in Discrete Mathematics
A Celebration of the Work of Ron Graham
, pp. 240 - 258
Publisher: Cambridge University Press
Print publication year: 2018

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)

References

1. Fred G., Abramson and Leo A., Harrington. Models without indiscernibles. J. Symbolic Logic 43 (1978), 572–600.Google Scholar
2. Andres, Aranda, David, Bradley-Williams, Jan, Hubička, Miltiadis, Karamanlis, Michael, Kompatscher, Matěj, Konečny, and Micheal, Pawliuk. Ramsey expansions of metrically homogeneous graphs. arXiv:1707.02612, 2017.
3. Vindya, Bhat, Jaroslav, Nešetřil, Christian, Reiher, and Vojtěch, Rodl. A Ramsey class for Steiner systems. arXiv:1607.02792, 2016 to appear in J. Comb. Th. A.
4. Gregory, Cherlin, Saharon, Shelah, and Niand ong, Shi. Universal graphs with forbidden subgraphs and algebraic closure. Adv. Appl. Math. 22, no. 4, (1999), 454–491.Google Scholar
5. David M., Evans, Jan, Hubička, and Jaroslav, Nešetřil. Automorphism groups and Ramsey properties of sparse graphs. arXiv:1801.01165.
6. David M., Evans, Jan, Hubička, and Jaroslav, Nešetřil. Ramsey properties and extending partial automorphisms for classes of finite structures. arXiv:1705.02379, 2017.
7. Ronald L., Graham, Klaus, Leeb, and Bruce L., Rothschild. Ramsey's theorem for a class of categories. Adv. Math. 8, no. 3 (1972), 417–433.Google Scholar
8. Ronald L., Graham and Bruce L., Rothschild. Ramsey's theorem for n-parameter sets. Trans. Amer. Math. Soc. 159 (1971), 257–292.Google Scholar
9. James D., Halpern and Hans, Lauchli. A partition theorem. Trans. Amer. Math. Soc. 124, no. 2 (1966), 360–367.Google Scholar
10. Wilfrid, Hodges. Model Theory, Vol. 42. Cambridge University Press, Cambridge, 1993.
11. Jan, Hubička and Jaroslav, Nešetřil. Bowtie-free graphs have a Ramsey lift. arXiv:1402.2700, 2014.
12. Jan, Hubička and Jaroslav, Nešetřil. All those Ramsey classes (Ramsey classes with closures and forbidden homomorphisms). arXiv:1606.07979, 2016.
13. Aleksand er, Ivanov. An ω-categorical structure with amenable automorphism group. Math. Logic Quart. 61, no. 4–5 (2015), 307–314.Google Scholar
14. Alexand er S., Kechris, Vladimir G., Pestov, and Stevo, Todorčević. Fraïssé limits, Ramsey theory, and topological dynamics of automorphism groups. Geometr. Funct. Anal. 15, no. 1 (2005), 106–189.Google Scholar
15. Peter, Keevash. The existence of designs. arXiv:1401.3665, 2014.
16. Peter, Komjath. Some remarks on universal graphs. Discrete Math. 199, no. 1 (1999), 259–265.Google Scholar
17. Keith R., Milliken. A Ramsey theorem for trees. J. Combin. Theory, Ser. A 26, no. 3 (1979), 215–237.Google Scholar
18. Jaroslav, Nešetřil. Ramsey, theory. In R. L., Graham, M., Grotschel, and L., Lovasz, editors, Hand book of Combinatorics, Vol. 2, pp. 1331–1403. MIT Press, Cambridge, MA, 1995.
19. Jaroslav, Nešetřil and Patrice Ossona de, Mendez. Sparsity: Graphs, Structures, and Algorithms, Vol. 28. Springer Science + Business Media, New York, 2012.
20. Jaroslav, Nešetřil and Helena, Nešetřilova. Aremark on Kirkman's school girls problem (in Czech, English abstract). Dějiny vědy a techniky (History of Science and Technology) 5, no. 3–4 (1971), 171–173.Google Scholar
21. Jaroslav, Nešetřil and Vojtěch, Rodl. The Ramsey property for graphs with forbidden complete subgraphs. J. Combinat. Theory, Ser. B 20, no. 3 (1976), 243–249.Google Scholar
22. Jaroslav, Nešetřil and Vojtěch, Rodl. Strong Ramsey theorems for Steiner systems. Trans. Amer. Math. Soc. 303, no. 1 (1987), 183–192.Google Scholar
23. Jaroslav, Nešetřil and Vojtěch, Rodl. Partitions of finite relational and set systems. J. Combinat. Theory, Ser. A 22, no. 3 (1977), 289–312.Google Scholar
24. Lionel Nguyen, Van The. More on theKechris–Pestov–Todorcevic correspondence: Precompact expansions. Fundamenta Mathematicae 222 (2013), 19–47.Google Scholar
25. Dwijendra K., Ray-Chaudhuri and Richard M., Wilson. Solution of Kirkmans schoolgirl problem. In Theodore S. Motzkin, editor, Proceedings of the Symposia in Pure Mathematics, Vol. 19 of Combinatorics, pp. 187–203. American Mathematical Society, 1971.Google Scholar
26. Norbert W., Sauer. Distance sets of Urysohn metric spaces. Canad. J. Math. 65, no. 1 (2013), 222–240.Google Scholar
27. Miodrag, Sokić. Unary functions. Eur. J. Combin. 52 (2016), 79–94.Google Scholar
28. Sławomir, Solecki. Direct Ramsey theorem for structures involving relations and functions. J. Combinat. Theory, Ser. A 119, no. 2 (2012), 440–449.Google Scholar
29. Sławomir, Solecki. Monoid actions and ultrafilter methods in Ramsey theory. arXiv:1611.06600, 2016.
30. Richard M., Wilson. An existence theory for pairwise balanced designs I: Composition theorems and morphisms. J. Combinat. Theory, Ser. A 13, no. 2 (1972), 220–245.Google Scholar
31. Richard M., Wilson. An existence theory for pairwise balanced designs II: The structure of PBD-closed sets and the existence conjectures. J. Combinat. Theory, Ser. A 13, no. 2 (1972), 246–273.Google Scholar
32. Richard M., Wilson. An existence theory for pairwise balanced designs, III: Proof of the existence conjectures. J. Combinat. Theory, Ser. A 18, no. 1 (1975), 71–79.Google Scholar
33. Andrew, Chi-Chih Yao. Should tables be sorted? JACM 28, no. 3 (1981), 615–628.Google Scholar

Save book to Kindle

To save this book to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about saving to your Kindle.

Note you can select to save to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be saved to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

Find out more about the Kindle Personal Document Service.

Available formats
×

Save book to Dropbox

To save content items to your account, please confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your account. Find out more about saving content to Dropbox.

Available formats
×

Save book to Google Drive

To save content items to your account, please confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your account. Find out more about saving content to Google Drive.

Available formats
×